# SDR DHL2002803545

- Difficulty date: September 29, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 77,211 hours, 28,726 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Part time: 77,211 hours, 28,726 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBD LE FORMER AT STA XRS 597.000 WITH 1/2 INCH CRACK IN IT.  STOP DRILLED CRACK IAW SRM 57-2-0 PG. 9-10 FABRICATED RE-INFORCING ANGLE IAW SRM 57-2-0 PG 9-10 CLEANED , TREATED AND PRIMED IAW SRM 51-1-8B INSTALLED REINFORCING ANGLE IAW SRM 57-2-0 PG. 9-10 SRM51-1-20D
